Asymptotic Analysis of Delay Differential Equations.

Caterina Sartori

Manuscripta mathematica (1982)

  • Volume: 38, page 225-238
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Sartori, Caterina. "Asymptotic Analysis of Delay Differential Equations.." Manuscripta mathematica 38 (1982): 225-238. <>.

author = {Sartori, Caterina},
journal = {Manuscripta mathematica},
keywords = {slowly oscillating solution},
pages = {225-238},
title = {Asymptotic Analysis of Delay Differential Equations.},
url = {},
volume = {38},
year = {1982},

AU - Sartori, Caterina
TI - Asymptotic Analysis of Delay Differential Equations.
JO - Manuscripta mathematica
PY - 1982
VL - 38
SP - 225
EP - 238
KW - slowly oscillating solution
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.